# SDR CA081231002

- Difficulty date: December 31, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Part number: GE5298
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bosch
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON INSPECTION MAGNETO WAS FOUND TO HAVE ERATIC TIMING ON DRIVE GEAR PART NUMBER GE5298, LOOSE ON SHAFT AND EXCESSIVE WEAR ON KY11-14 - KEY WOODRUFF FOR DRIVE GEAR.
